# SDR DALA2017030701857

- Difficulty date: March 3, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR CUSP MEMBRANE CRACKED IN EXISTING REPAIR DOUBLER AT FS190 RBL8. MARKED. REPLACED FWD FLOOR CUSP MEMBRANE REPAIR DOUBLER AT FS 190RBL 8 IAW SRM 51-40-03-0G PAR 16 STEP A, SRM 51-40-03-0G PAR 6 STEP A, SRM 53-00-55-2R-4 NOTE 27, SRM 51-41-08-0G PAR 7 AND SRM 51-41-05 FOR INSTALL AND IAW SRM 51-70-10-2R-2 FOR FABRICATION.
